# SDR COMA9610265

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5240 · Service Doors
- Part: Door Assy
- Part number: 12034826501
- Condition: Broken
- Location: Cockpit Floor
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING GEAR EXTEND COMPARTMENT DOOR HINGE WAS BROKEN.  REPAIRED BROKEN HINGE.
